# SDR SWIA971477

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT MAIN GEAR WOULD NOT RETRACT AND INTRANSIT LIGHTS WERE ILLUMINATED.  RETURNED TO LAX.  REPLACED LANDING GEAR CONTROL BOX.  RETRACTED GEAR A DOZEN TIMES, OPS CHECK GOOD.
